# SDR FDEA202009202266

- Difficulty date: September 20, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 82,662 hours, 19,855 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ADA755613
- Condition: Delaminated
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, MAIN DECK CARGO COMPARTMENT FLOOR PANEL NUMBER 271EF AT STATION 1361 TO STATION 1481 FOUND ACCESS DOOR HOLE EDGE DELAMINATED.  DELAMINATED FLOOR PANEL 271EF AT CABIN STATION 1361 TO STATION 1481 REMOVED, AS PER AMM 53-21-04.  FLOOR PANEL 271EF FABRICATED, AS PER FEDEX DRAWING SRZ-25-005 REVISION R.  FABRICATED FLOOR PANEL 271EF INSTALLED, AS PER AMM 53-21-04.  REPAIR CLASSIFIED MAJOR, AS PER GMM 6-2-100.
